# SDR IPXA2020050154829

- Difficulty date: April 4, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75204
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAIL CONE FWD. R/H FRAME IS CRACKED AT THE CENTER GUIDE PIN HOLE.REPAIRED TAIL CONE FRAME IAW SRM 53-80-07 REPAIR 1 FIG. 201. (MINOR)
